# SDR IPXA2023030391507

- Difficulty date: February 14, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 29,363 hours, 19,289 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 141N32156
- Part serial: NA
- Condition: Dented
- Location: Sta230/Str20-23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3*MAJOR REPAIR* PROTRUSION DENT FROM APPROX BSTA 239, STR 20L - 23LWORKED ACCOMPLISHED PER UPS EO# B757-5330-86067-A AND VT MAE EA# 757-5310-27-A3148 REV-
